# SDR AC2A202303169201

- Difficulty date: March 16, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N392JS
- Make and model: Skrsky S92A
- Aircraft serial: 920249
- Aircraft time: 6,690 hours, 6,790 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Switch
- Part number: A1301810
- Part serial: 107578
- Condition: Closed
- Location: Cabin
- Part time: 6,690 hours, 6,790 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INERTIA SWITCH FAILED TO THE CLOSED POSITION ACTIVATING AFT PRIMARY SQUIB.
